# SDR AALA20161116011

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 19,554 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 30 BETWEEN BS 312 AND 328 IS CRACKED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5410.
